MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V HI-FLO(TM) 2 GANG, 4-WAY MANIFOLD WITH MLL 25/CA; STOPCOCK, I.V. SET

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V HI-FLO(TM) 2 GANG, 4-WAY MANIFOLD WITH MLL 25/CA; STOPCOCK, I.V. SET
Catalog Number MX4342LM
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that when the nurse went to draw labs at 0400, 1ml was flushed, then, while drawing back a waste from open push port, only air was being pulled back.Lines were promptly removed and flushed a small amount at lumen hub to ensure lumen was still patent.New line was strung up and hub was changed sterilely.The cap or clave also came off with syringe from the stopcock port.The event occurred while in use with patient.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
D9: device received on 1/9/2026.H3: the device was received for evaluation.The lot number was not provided; therefore, a lot history review could not be performed.Visual and functional tests were performed, which found a leak coming from the female luer.There was also crack in the luer and the clave was unable to draw fluid back.The cause of the crack was unknown, and no further action was taken.

Brand Name
HI-FLO(TM) 2 GANG, 4-WAY MANIFOLD WITH MLL 25/CA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key23692496
Report Number1526863-2025-00155
Device Sequence Number9124036
Product Code FMG
UDI-Device Identifier10351688507631
UDI-Public(01)10351688507631
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4342LM
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown